Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itching, red bumps on thighs. Not eczema. What could it be? History of swollen and itchy feet

Hi. About a month and a half ago my feet started hurting. They became so swollen and itchy I had a hard time even standing up. It got so bad I went to the E.R and after two hours the doctor said he had no idea, that it was probably a reaction to something. He gave me steroids and pills to stop the itch. I didn t work. In fact it spread. Now I have miss shaped red bumps on my thighs. And one on either hand . And the swelling is down in my feet but they still itch like crazy. I should mention I have had eczema for about 12 years. This is not my eczema. This is completely different. And worse. Please do you have any ideas as to what it may be? I should also mention I live in Iowa and I have not travelled anywhere in the last six months. Thank you.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thank you for your query
it may be urticaria ,cutaneous vasculitis or allergic dermatitis
it is better to consult dermatologist
you can take antihistmine medicine and apply good moisturizer
avoid direct sun exposure ,woolen cloths,fast food .take plenty of water
i hope i answered your question
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor